# SDR SWAA2022050297688

- Difficulty date: April 25, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-7H4
- Aircraft serial: 34023
- Aircraft time: 39,566 hours, 23,543 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE ENTRY DOORWAY LINNING ASSIST HANDLE LH AT AFT GALLEY AREA (1 EA) 2022-194970 / [01] TIGHTEN ENTRY DOORWAY LINNING ASSIST HANDLE LH AT AFT GALLEY AREA IAW AMM-25-21-25-420-801 ITEM 3.B (5);[02] TIGHTEN ENTRY DOORWAY LINNING ASSIST HANDLE LH AT AFT GALLEY AREA IAW AMM-25-21-25-420-801 ITEM 3.B (5)
